# SDR JR2R20160421033

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N422NV
- Make and model: Doug MD 83
- Aircraft serial: 49381
- Aircraft time: 54,624 hours, 47,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5910537510
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMER EXIT DOOR CUT OUT JAMB GOUGED ABOVE LATCH FITTING.  REPAIRED RT AFT EMER EXIT JAMB IAW SRM 53-05 FIGURE 32.
